It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Tip on December 03, 2000 at 00:03:46:

Please Help me. I have been taking Ultram for about 2 1/2 years. I take too much. I take it everyday to get the buzz. It gives me energy and the will to get things done in my life. My husband and I are thinking about having another child. I want to get off of this drug before we start trying to conceive. When I have tried to stop taking it I feel: Night sweats, hot and cold flashes, muscle pain (like I have to stretch all of the time), extreme fatigue, I feel very unsocial, no energy at all, can't sleep and these are just to name some of the problems. I don't know what to do. I don't want to go into a rehab because nobody knows that I have this problem. Is there outpatient therapies available where I can go and nobody has to know about it. I really want to get off of the Ultram. I need advise on how to deal with these withdraw symptoms. If there is anything you could tell me that might help, please do. I am begging for advise. I want my life back!!!! Thank you for your time.

Follow Ups

All times are GMT -7. The time now is 09:05 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!